# SDR TWAA9905202

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504107
- Condition: Low Press
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LEFT SIDE CABIN DOOR ESCAPE SLIDE BOTTLE PRESSURE WAS LOW.  REPLACED THE ESCAPE SLIDE.
